U.S. doctors online nowAsk doctors free
A 34-year-old member asked:

Is nausea and a headache a side effect from a facet injection?

1 doctor answer3 doctors weighed in
Dr. Soren Singel
Neurosurgery 30 years experience
No. Unless...: Facet injections are usually performed by folks who have little to zero spine training. Chances are your provider (anesthesia pain guy) poked the needle way medial and straight into your thecal sac causing an internal spinal fluid leak (aka spinal headaches). Or, provider did not aspirate prior to injecting so the cortisone was injected into your blood stream (oops) causing the same symptoms.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Sep 12, 2013

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.